# SDR FDEA202503130391

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 97,961 hours, 23,693 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Part number: S4913807AS04500
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RMLG UNSAFE AFTER GEAR RETRACT. COMPLIED WITH QRH.  RMLG GREEN WHEN HANDLE WAS DOWN. UNSAFE WHEN HANDLE  UP. AIR TURNBACK / DIVERSION TO ANC PER QRH.     REMOVED AND REPLACED RH MLG POSITION FOLLOW-UP CABLE OUTBOARD SECTION OF CABLE 217 P/N S4913807AS04500  PER  AMM 20-20-06-2 AND PERFORMED ADJUSTMENT AND OPS CHECK PER AMM 32-31-00-5.GEAR SWING ACCOMPLISHED.    ALL TEST PASSED. NO CURRENT DISCREPANCIES AT THIS TIME.
